Jump to content



Welcome to the Cushing's Help Boards

Welcome to the Cushing's Help Boards. Like most online communities you must register to view or post in our community. Don't worry - this is a simple free process that requires minimal information for you to signup.

Be a part of the Cushing's Help Boards by signing in or creating an account.
  • Start new topics and reply to others
  • Subscribe to topics and forums to get automatic updates
  • Search for past information from more than 10,000 members
  • Get your own profile and make new friends
  • Get a free blog and photo gallery
  • Customize your experience here
  • And much more...
Please join us!
Guest Message by DevFuse
 

-----

Event: Topical Ocular Glucocorticoid Leads to Cushing's Syndrome in 9-Year-Old

in Cushie Calendar
Added by MaryO , 21 Jan 2017


Taking place 21 Jan 2017 through 20 Jan 2020 (Recurring Event)

MaryO


Clinicians should be aware that even extremely low doses of topical ocular steroid therapy can cause iatrogenic Cushing's Syndrome. Read more at https://cushieblog.com/2017/01/21/topical-ocular-glucocorticoid-leads-to-cushings-syndrome-in-9-year-old/



0 Comments